0
2013
Impact Factor

Vsevolod Chernyshev

20 Myasnitskaya, 101000, Moscow
National Research University "Higher School of Economics"

Publications:

Chernyshev V. L., Tolchennikov A. A.
The Second Term in the Asymptotics for the Number of Points Moving Along a Metric Graph
2017, vol. 22, no. 8, pp.  937–948
Abstract
We consider the problem of determining the asymptotics for the number of points moving along a metric graph. This problem is motivated by the problem of the evolution of wave packets, which at the initial moment of time are localized in a small neighborhood of one point. It turns out that the number of points, as a function of time, allows a polynomial approximation. This polynomial is expressed via Barnes’ multiple Bernoulli polynomials, which are related to the problem of counting the number of lattice points in expanding simplexes.
In this paper we give explicit formulas for the first two terms of the expansion for the counting function of the number of moving points. The leading term was found earlier and depends only on the number of vertices, the number of edges and the lengths of the edges. The second term in the expansion shows what happens to the graph when one or two edges are removed. In particular, whether it breaks up into several connected components or not. In this paper, examples of the calculation of the leading and second terms are given.
Keywords: metric graphs, Barnes’ multiple Bernoulli polynomials, lattice points, dynamical systems
Citation: Chernyshev V. L., Tolchennikov A. A.,  The Second Term in the Asymptotics for the Number of Points Moving Along a Metric Graph, Regular and Chaotic Dynamics, 2017, vol. 22, no. 8, pp. 937–948
DOI:10.1134/S1560354717080032
Chernyshev V. L., Tolchennikov A. A., Shafarevich A. I.
Behavior of Quasi-particles on Hybrid Spaces. Relations to the Geometry of Geodesics and to the Problems of Analytic Number Theory
2016, vol. 21, no. 5, pp.  531-537
Abstract
We review our recent results concerning the propagation of “quasi-particles” in hybrid spaces — topological spaces obtained from graphs via replacing their vertices by Riemannian manifolds. Although the problem is purely classical, it is initiated by the quantum one, namely, by the Cauchy problem for the time-dependent Schrödinger equation with localized initial data.We describe connections between the behavior of quasi-particles with the properties of the corresponding geodesic flows. We also describe connections of our problem with various problems in analytic number theory.
Keywords: hybrid spaces, propagation of quasi-particles, properties of geodesic flows, integral points in polyhedra, theory of abstract primes
Citation: Chernyshev V. L., Tolchennikov A. A., Shafarevich A. I.,  Behavior of Quasi-particles on Hybrid Spaces. Relations to the Geometry of Geodesics and to the Problems of Analytic Number Theory, Regular and Chaotic Dynamics, 2016, vol. 21, no. 5, pp. 531-537
DOI:10.1134/S156035471605004X

Back to the list